# SDR DALA2022021601031

- Difficulty date: February 13, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 19,110 hours, 7,076 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2120896) DURING INSPECTION FOUND MISINSTALL AND MISSING SPRINGS ON PULL HANDLE LINER AT RH/AFT OVERWING EXIT DOOR. ASSY HANDLE WAS REPLACED PER B737-900 AMM 52-22-51. TEST OK.
